Thank you for your question and welcome to AnxietyConnection.com.
I am not a medical professional and would not be able to give you medical advice.
However, according to information on Cymbalta's site, certain medications, such as pain-relief medications (including over-the-counter medications such as Motrin, Alleve or aspirin can cause you to bruise more easily when you are on this medication.
Cymbalta can also cause increase blood pressure. Lilly Pharmaceuticals suggests, "Your healthcare provider should check your blood pressure prior to and while taking Cymbalta."
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.